Social Anxiety Forum - View Single Post - Parnate causing hypertension/amphetamine like effect on its own
View Single Post
post #1 of (permalink) Old 03-06-2020, 01:31 AM Thread Starter
Mr Nardil
SAS Member
 
Join Date: Mar 2020
Posts: 2

Parnate causing hypertension/amphetamine like effect on its own


I had been on Nardil 90mg for over 10 years however recently my pharmacist informed me that they arent able to get supply for several months, so I switched to Parnate for the time being. Since using it and starting at 20mg I've noticed a lower mood than with Nardil. I understand 20mg is not the equivalent dose. I recently upped to 30mg first thing in the morning, however, even that low dose causes me a massive hypertensive reaction (given it has sympathomimetic effects) for a couple of hours until it wears off, at which point I feel completely drained. This is similar to pure dexamphetamine. I did not have this effect with Nardil nor do I eat tyramine-rich foods, so it appears that it is the drug itself causing this.



Am I sensitive to this drug or is this normal? The hypertension followed by orthostatic hypotension and massive fatigue is preventing me from functioning normally or working at my full capacity (I do manual labour that requires kneeling and standing constantly).


I am considering simply staying off meds until I can get my Nardil again.


Does anyone have any advice or similar experiences?
Mr Nardil is offline  
 
 
For the best viewing experience please update your browser to Google Chrome